# SDR CALA2017042401130

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 72,559 hours, 18,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 SERVICE CHECK, FOUND EMERGENCY LIGHTS WILL NOT TEST AT AFT FLIGHT ATTENDANT TEST SWITCH AT THE L4 DOOR.   FOUND THE AFT EMERGENCY LIGHT TEST SWITCH S10295 WIRED WORNG.   REPOSITIONED THE WIRES IAW SSM 33-51-01, PAGE 101, SHEET 2.   EMERGENCY LIGHTS OPS TESTED GOOD.
